# SDR ABXA9800899

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923758504
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD SPOILER TORSION BAR SUPPORT INBOARD FITTING CRACKED.  REPAIRED IAW DC9 SRM 51-30-3 AND 51-30-5.
